An extension of Fung-Fu's theorem

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

We give the general form of an idempotent, associative, nondecreasing and continuous binary aggregation operation in a connected order topological space. The particular case of the unit interval is studied and the choice of weights is also analized. Possible generalizations for more than two arguments are also proposed.

Original languageEnglish
Pages (from-to)235-243
Number of pages9
JournalInternational Journal of Uncertainty, Fuzziness and Knowlege-Based Systems
Volume4
Issue number3
Publication statusPublished - Jun 1996

Fingerprint

Agglomeration

Keywords

  • Aggregation Operators
  • Associativity
  • Continuity
  • Idempotency

ASJC Scopus subject areas

  • Artificial Intelligence
  • Control and Systems Engineering

Cite this

An extension of Fung-Fu's theorem. / Fodor, J.

In: International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems, Vol. 4, No. 3, 06.1996, p. 235-243.

Research output: Contribution to journalArticle

@article{61da972d31d44bb898e888462bd2db36,
title = "An extension of Fung-Fu's theorem",
abstract = "We give the general form of an idempotent, associative, nondecreasing and continuous binary aggregation operation in a connected order topological space. The particular case of the unit interval is studied and the choice of weights is also analized. Possible generalizations for more than two arguments are also proposed.",
keywords = "Aggregation Operators, Associativity, Continuity, Idempotency",
author = "J. Fodor",
year = "1996",
month = "6",
language = "English",
volume = "4",
pages = "235--243",
journal = "International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems",
issn = "0218-4885",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

TY - JOUR

T1 - An extension of Fung-Fu's theorem

AU - Fodor, J.

PY - 1996/6

Y1 - 1996/6

N2 - We give the general form of an idempotent, associative, nondecreasing and continuous binary aggregation operation in a connected order topological space. The particular case of the unit interval is studied and the choice of weights is also analized. Possible generalizations for more than two arguments are also proposed.

AB - We give the general form of an idempotent, associative, nondecreasing and continuous binary aggregation operation in a connected order topological space. The particular case of the unit interval is studied and the choice of weights is also analized. Possible generalizations for more than two arguments are also proposed.

KW - Aggregation Operators

KW - Associativity

KW - Continuity

KW - Idempotency

UR - http://www.scopus.com/inward/record.url?scp=0001198318&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001198318&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0001198318

VL - 4

SP - 235

EP - 243

JO - International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems

JF - International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems

SN - 0218-4885

IS - 3

ER -